# SDR PNSA050802

- Difficulty date: August 21, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 31,126 hours, 28,489 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM ANC THE CABIN DOOR LIGHT ILLUMINATED.  A/C RETURNED TO ANC AND MX ADJUSTED THE NR 7 BAYONET SWITCH.  A/C WAS RELEASED FOR CHECK FLIGHT AND OPS CHECK NORMAL.
